MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE NEUROVASCULAR EMBOLIZATION
Model Number 100520H2HS-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for analysis.However, it has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after the embolization coil implant was introduced into the microcatheter and positioned within the aneurysm, the physician attempted to detach the coil using the detachment device.At that point, it became apparent that the proximal end of the delivery pusher designed to be inserted into the detachment device was missing.As a result, the coil had to be withdrawn from the aneurysm back into the microcatheter and subsequently removed completely from the body.The procedure was completed with the new coil.The broken or missing part of the pusher was outside of the patient's body.The was no patient injury and their condition was reported as stable.

Brand Name
HYDROSOFT-10-AV
Common Device Name
DEVICE NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25323333
Report Number2032493-2026-00340
Device Sequence Number5291575
Product Code HCG
UDI-Device Identifier00816777023018
UDI-Public00816777023018
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100520H2HS-V-A2
Device Lot Number0001471054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown